NEXT PILLS 400MG + 200MG - 10 tablets
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
1 pill contains:
active substances: Ibuprofen 400 mg, Paracetamol 200 mg;
Excipients: Calcium phosphate (Fujikalin), microcrystalline cellulose, croscarmellose sodium, hyprolosis (hydroxypropylcellulose (Klucel EF)), talc, Magnesium stearate, colloidal silicon dioxide (Aerosil).
Mechanism of action
Next - a combined drug, has analgesic, anti-inflammatory and antipyretic effect.
Paracetamol - non-narcotic analgesic, has antipyretic and analgesic effect due to the blockade of cyclooxygenase in the central nervous system and the impact on the centers of pain and thermoregulation.
Ibuprofen - nonsteroidal anti-inflammatory agent, has an analgesic, anti-inflammatory and antipyretic effect associated with non-selective suppression of the activity of cyclooxygenase, which regulates the synthesis of prostaglandins.
The components of the drug affect both the central and peripheral mechanisms of pain syndrome formation. The directional, complementary effect of the two components has a rapid therapeutic effect and a pronounced analgesic effect.
Indications and usage
- headache (including migraine);
- Algomenorrhea (painful menstruation);
- back pain;
- joint pain, pain in inflammatory and degenerative diseases of the musculoskeletal system;
- pain with bruises, sprains, sprains, fractures;
- post-traumatic and postoperative pain syndrome;
- feverish states (including flu and colds).
- hypersensitivity to the drug;
- erosive and ulcerative diseases of the gastrointestinal tract (in the acute phase), Gastrointestinal bleeding;
- severe hepatic and / or renal failure;
- bleeding disorders (hemophilia, prolonged bleeding time, bleeding tendency, hemorrhagic diathesis);
- A complete or incomplete combination of asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to Acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs, including in the anamnesis;
- condition after coronary artery bypass surgery;
- confirmed hyperkalemia;
- deficiency of glucose-6-phosphate dehydrogenase;
- pregnancy (III trimester);
- children's age up to 12 years.
Carefully: Chronic heart failure; viral hepatitis, alcoholic liver damage, hepatic and / or renal failure of moderate and mild severity, benign hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndrome), cirrhosis of the liver with portal hypertension, nephrotic syndrome; diabetes mellitus, peripheral artery disease, gastric ulcer and duodenal ulcer (in history); gastritis, enteritis, colitis; bronchial asthma, bronchospasm; elderly age; pregnancy (I and II trimesters - use is possible only if prescribed by a doctor in cases where the potential benefit outweighs the possible risk), lactation period (if you need to use the drug during breastfeeding, you should stop breastfeeding).
Pregnancy and Breastfeeding
If necessary, the use of the drug Nekst in the I and II trimester of pregnancy should be careful - use is possible only on prescription in cases where the potential benefit outweighs the possible risk. The use of the drug in the third trimester of pregnancy is contraindicated. During the period of breastfeeding, if necessary, use of the drug should stop breastfeeding.
Dosage and administration
NEXT is taken orally after meals.
Adults: 1 pill 3 times a day. The maximum daily dose is 3 tablets.
Children over 12 years old (body weight over 40 kg): 1 pill 2 times a day.
The duration of treatment is not more than 3 days as an antipyretic and not more than 5 days as an anesthetic.Continuation of drug treatment is possible only after consulting a doctor.
Nervous system:headache, dizziness, sleep disturbances, anxiety, depression.
Cardiovascular: tachycardia, increased blood pressure, heart failure.
Respiratory: shortness of breath, bronchospasm.
From the gastrointestinal tract: abdominal pain, nausea, vomiting, heartburn, loss of appetite, diarrhea or constipation, flatulence, ulceration of the mucous membrane of the gums, aphthous stomatitis, pancreatitis.
Sense organs: hearing loss, ringing or tinnitus, visual impairment, blurred vision or diplopia, dryness and eye irritation.
Urogenital: acute renal failure, nephrotic syndrome, polyuria, cystitis.
Allergic reactions: skin rash, pruritus, allergic rhinitis, angioedema, erythema multiforme exudative (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome).
From the side of blood-forming organs: anemia, thrombocytopenia, thrombocytopenic purpura, agranulocytosis, leukopenia, eosinophilia.
With prolonged use in large doses - hepatotoxic and nephrotoxic (hepatitis, interstitial nephritis and papillary necrosis) action; hemolytic anemia, aplastic anemia, methemoglobinemia, pancytopenia.
The simultaneous use of the drug with other drugs containing paracetamol and / or non-steroidal anti-inflammatory drugs should be avoided.
When using the drug for more than 5-7 days, monitor peripheral blood levels and the functional state of the liver.
Paracetamol distorts the results of laboratory studies of glucose and uric acid in plasma.
At the onset of symptoms of NSAID-gastropathy, careful monitoring is shown, including esophagogastroduodenoscopy, blood analysis with hemoglobin and hematocrit, and fecal occult blood analysis.
If necessary, determine the 17-ketosteroids drug should be canceled 48 hours before the study.
While taking the drug, patients should refrain from all types of activities that require increased attention, quick mental and motor responses.
During treatment, the intake of alcohol-containing beverages is not recommended.
Inductors of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, flumecinol, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which makes it possible for severe intoxication to develop with an overdose.
Inhibitors of microsomal oxidation (including cimetidine) reduce the risk of hepatotoxic action.
Myelotoxic drugs increase the hematotoxicity of the drug.
The combination of ibuprofen with ethanol, glucocorticosteroids increases the risk of erosive and ulcerative lesions of the gastrointestinal tract.
The simultaneous use of paracetamol with ethanol increases the risk of acute pancreatitis.
Paracetamol and ibuprofen enhance the effect of indirect anticoagulants and reduce the effectiveness of uricosuric drugs.
Prolonged use of barbiturates reduces the effectiveness of paracetamol.
Diflunisal increases the plasma concentration of paracetamol by 50%, which increases the risk of developing hepatotoxicity.
Ibuprofen reduces the hypotensive activity of vasodilators, natriuretic and diuretic - Furosemide and hydrochlorothiazide.
Antacids and colestyramine reduce the absorption of ibuprofen.
Ibuprofen enhances the effect of oral hypoglycemic agents and insulin .
Ibuprofen increases the blood concentration of Digoxin, lithium preparations and Methotrexate .
With simultaneous appointment with acetylsalicylic acid ibuprofen reduces its anti-inflammatory and antiplatelet effect.
Cefamendol, cefaperazon, cefotetan, valproic acid, plicamycin increase the incidence of hypoprothrombinemia.
Symptoms: abdominal pain, nausea, vomiting, agitation or lethargy, drowsiness, confusion, tachycardia, arrhythmia, acute renal failure,metabolic acidosis, frequent urination, hyperthermia, headache, tremor, or muscle twitching; increased activity of liver transaminases, an increase in prothrombin time. If you suspect an overdose, you should immediately seek medical help.
Treatment: gastric lavage, followed by the appointment of Activated carbon; alkaline drinking, forced diuresis, symptomatic therapy.
Keep out of the reach of children at a temperature not exceeding 25aboutWITH.